# SDR 99ZZZX4384

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pin
- Part number: 643626105
- Condition: Missing
- Location: Crankshafat
- Component: 649898
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED NEW CRANKSHAFT P/N 649898 FROM TELEDYNE CONTINENTAL AND RECEIVED WITH COUNTERWEIGHT PIN PN 643626-105 MISSING ON REAR COUNTERWEIGHT ASSY PN 639195.  SUBMITTER RECOMMENDED THOROUGH INSPECTION ON ANY NEW PART OR ASSY.
